RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1991, Volume 3, Issue 1, Pages 98–104 (Mi dm779)  

This article is cited in 1 scientific paper (total in 1 paper)

On the connection between optima in linear and integer linear programming problems

N. N. Kuzyurin


Full text: PDF file (576 kB)

English version:
Discrete Mathematics and Applications, 1992, 2:3, 305–311

Bibliographic databases:
UDC: 519.712
Received: 05.03.1990

Citation: N. N. Kuzyurin, “On the connection between optima in linear and integer linear programming problems”, Diskr. Mat., 3:1 (1991), 98–104; Discrete Math. Appl., 2:3 (1992), 305–311

Citation in format AMSBIB
\Bibitem{Kuz91}
\by N.~N.~Kuzyurin
\paper On the connection between optima in linear and integer linear programming problems
\jour Diskr. Mat.
\yr 1991
\vol 3
\issue 1
\pages 98--104
\mathnet{http://mi.mathnet.ru/dm779}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1112292}
\zmath{https://zbmath.org/?q=an:0787.90058|0728.90060}
\transl
\jour Discrete Math. Appl.
\yr 1992
\vol 2
\issue 3
\pages 305--311


Linking options:
  • http://mi.mathnet.ru/eng/dm779
  • http://mi.mathnet.ru/eng/dm/v3/i1/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Asratyan, N. N. Kuzyurin, “Approximation of optima of integer programs of the packing–covering type”, Discrete Math. Appl., 10:1 (2000), 75–86  mathnet  crossref  mathscinet  zmath
  • Дискретная математика
    Number of views:
    This page:218
    Full text:85
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021